# SDR UALA2010062102183

- Difficulty date: June 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 59,496 hours, 21,962 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 617-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE TO SKIN APPROX STA 617 TO 677 AT WL 208 TEAR APPROX 9 IN LONG.  MAJOR REPAIR ACCOMPLISHED: INSTALLED SKIN AT STA 630 AND STRINGER 17L TO 19L IAW UA-EVA-73889. PWI 6951 AND EA PD57-53-041. REPAIR IS A CATEGORY "C" INTERIM REPAIR AND MUST BE REPLACED OR MODIFIED TO A CAT A OR B REPAIR ()WITHIN 24 MONTHS OF 22 JUN 10, NOT TO EXCEED 3000 FLIGHT CYCLE S FROM PTT 59,496 PER THIS EA.
